# SDR 2023F00069

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: General aviation
- Engine: Pwc JT15D5D
- Engine time: 3,585 hours, 2,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Integrated
- Part number: 305400201
- Condition: Unserviceable
- Part time: 3,584 hours, 2,978 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JET SUPPORT SERVICES INC. ENGINE SERIAL NUMBER JC0581 WAS SHIPPED TO STANDARDAERO FOR INVESTIGATION
AND REPAIR AFTER THE OPERATOR REPORTED A BAD SHIMMY DURING PRE-FLIGHT AND GRINDING/POWER LOSS DURING
SUBSEQUENT INSPECTION.

THE ENGINE WAS SUPPOSED TO HAVE GONE THROUGH AN
OVERHAUL AT 3500 FLIGHT HOURS, BUT THE OVERHAUL WAS DELAYED TO 3750 FLIGHT HOURS THROUGH AN EXTENSION
SUPPORTED BY PWC AND TRANSPORT CANADA. THE ENGINE CURRENTLY HAS 3584.6 FLIGHT HOURS.
